Matches in DBpedia 2016-04 for { <http://doi.org/10.1126/science.278.5337.446> ?p ?o }
Showing triples 1 to 17 of
17
with 100 triples per page.
- science.278.5337.446 doi "10.1126/science.278.5337.446".
- science.278.5337.446 first1 "Q.".
- science.278.5337.446 first2 "P. D.".
- science.278.5337.446 first3 "S.".
- science.278.5337.446 first4 "A.".
- science.278.5337.446 isCitedBy Clique_problem.
- science.278.5337.446 issue "5337".
- science.278.5337.446 journal Science_(journal).
- science.278.5337.446 last1 "Ouyang".
- science.278.5337.446 last2 "Kaplan".
- science.278.5337.446 last3 "Liu".
- science.278.5337.446 last4 "Libchaber".
- science.278.5337.446 pages "446–449".
- science.278.5337.446 pmid "9334300".
- science.278.5337.446 title "DNA solution of the maximal clique problem".
- science.278.5337.446 volume "278".
- science.278.5337.446 year "1997".